| Model Number |
BF-Q170 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device evaluation, the bronchovideoscope exhibited the distal end had a burned mark.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure, environmental temperature problem identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.